# SDR 96FDEA01093

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65453132
- Condition: Gouged
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0210 AND 005, DAMAGED STR CLIP AT BS 660 STRS 4R.  *S/D*  REMOVED DAMAGED CLIP AND INSTALLED NEW STRINGER CLIP AT BS 660 STR 4 RT PER SRM 53-10-8.
